The Ugly Truth About Steroid Use for Women - SexySade69

The Ugly Truth About Steroid Use for Women - SexySade69

 (4)    0

  FeaturedBeginners SectionAAS Info  

The Ugly Truth About Steroid Use for Women
By-SexySade69

This is a topic that many women do not like to discuss and in a lot of cases, they're not educated on when they're introduced to gear. There are many benefits to using gear, for whatever reason, whether it be for quality of life, prevention of cancer, hormone replacement therapy, athletics, etc. However, there are some consequences to using gear, some that are not avoidable, and some even permanent.

I know I preach a lot about the positive aspects of using gear to both men and women. But it is my duty to also warn the women about the side effects and what to expect. I am not just giving information on the side effects out of textbook knowledge, I am also sharing personal experience having been on gear for some time myself and from guidance that I have provided other women, having witnessed their experiences as well.

The immune system has some dependency on estrogen. It is very common for female bodybuilders and athletes who take antiestrogens during their gear cycles to get sick more often. So if you plan on taking antiestrogens, like during cutting cycles, please be aware of this and take necessary precautions to help prevent illnesses like the commond cold.

The reason short esters and mild AAS are recommended when women express interest in using gear is basically because of the side effects that are to be expected. Any AAS that have strong androgenic activity are going to have an effect on women, whether one likes it or not. The dose, duration, and frequency determine the impact of these side effects. Low dose, infrequent, and short cycle periods are encouraged to help avoid or mitigate such side effects and the off-cycle period recommended to be twice the time of the on-cycle. This is just a general recommendation and not something that is sure to prevent or help clear up any side effects. A woman has to pay close attention to her body and be very aware of any changes she experiences when on cycle. If any side effects are not wanted, a woman should change dose or come off cycle as soon as possible if she starts to notice them.

There are women who choose to tolerate side effects and some who have no choice. Women who choose to are usually competitors and learn to adapt to changes they have to make in their lifestyle to accommodate. The women who have no choice are usually cancer patients in remission, some with muscle-wasting diseases, or those with the lack of hormones produced naturally due to hysterectomies, menopause, post menopause, etc.

What changes in lifestyle are we talking about? Changes like shaving (the face, around nipples, belly, even chest, arms and sometimes back), coping with hairloss and hair-thinning, and changes to the shape of the body and face. These side effects are real and can turn a woman's world upside down to maintain if she is not prepared for such consequences.

I grew up with hirsutism (hair growth on the face), so I was accustomed to shaving. I'll admit, it got worse when I went on HRT, so the one thing I had to get used to was the 5 o'clock shadow and sometimes shaving twice a day. I'm afraid for women, hair growth on the face takes a very long time to decrease after going off gear if they develop this side effect. It's not permanent, but if you don't come off the gear and stay off for an extended period of time, you're going to have to get used to dealing with the facial hair for a very long time.

I used to have long, dark, thick hair and lots of it. After 2 years of HRT, which consisted of 250mg of test cyp weekly, my hair started thinning and shedding. Cycles that I have done on my own when preparing for competitions increased the shedding and hairloss. I still have quite a bit of my hair left, but I have a receding hairline and thinning to the point where it's noticeable. Luckily I don't have bald spots, but I am taking dutasteride to stop the shedding and help regrow my hair. I struggled with this side effect. At first it didn't seem too bad, but it reached a point where I was being called "Sir" or "Dude" when going to public places, even when wearing makeup. I had dealt with hairloss before, but it all grew back quickly after chemotherapy for cancer. Being on gear for a long period of time will not grow the hair back. The conversion of testosterone to DHT is what causes the hairloss and thinning. My husband and I discussed the options I had to take care of my hair. We had considered hair extensions, weaves, and wigs. After some research and discussions with my oncologist, he suggested taking finasteride and had prescribed it to me along with minoxidil. After a year of both, it didn't help. Finally, through research of my own, I learned about dutasteride and its promising effects on women post-menopause with androgenetic alopecia. My doctors weren't willing to prescribe it since it hasn't been approved for use in women at the time, still don't think it is, so I got a hold of some on my own. I have been using it for several months and it has been helping quite a bit. I've noticed some regrowth in my hairline and some thickening of my existing hair. The shedding has stopped, so that's even better. The reason for this decision was, we didn't want to take the option of coming off the HRT/cancer prevention. Life is still more important than my hair and my husband and I don't want me to have another relapse. We decided that if all else fails, I do the Sinead O'Connor and get a wig of his choice. LOL!!

The changes to my body and face that I experienced were loss of breast fat, loss of bodyfat, increase in muscle mass and stronger jawline (although not prominent, I still noticed a difference). There are some women who are very lucky and get away with still looking very feminine throughout cycles and even after many cycles of gear. But changes will occur through long term use and I believe a woman needs to understand and be prepared to deal with this should she choose to use gear for long periods of time. My husband and I didn't have fond experiences with HGH, I guess you could call us "pussies" for not enjoying the carpal tunnel side effects. So we didn't have to worry about the possibility of developing acromegalia. However, I have seen a rare few women develop this condition through long term GH use and the changes they go through are permanent, there's no hope to change or mitigate them once they're done. Prime example - Nicole Bass. Even without GH use, there are still some masculinizing changes that a woman's face and body will experience through long term AAS use. I'm afraid facial changes are permanent and only a very few surgical procedures can help to change that.

So ladies, don't take this as me trying to "scare" you into not using AAS. That is your decision and a personal choice only you can make. I just want to make you aware of very real possibilities depending on what you choose to do and how you decide to do it.

 (4)    0

Your comment has been sent successfully. Thanks for comment!
Leave a Comment
Captcha